# SDR SWAA064986

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 48,956 hours, 43,104 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Broken
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT WING NR 4 GROUND SPOILER INBOARD HINGE FITTING BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
